Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An abelian $p$-group without the isomorphic refinement property


Authors: A. L. S. Corner and Peter Crawley
Journal: Bull. Amer. Math. Soc. 74 (1968), 743-745
DOI: https://doi.org/10.1090/S0002-9904-1968-12024-5
MathSciNet review: 0225879
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. L. S. Corner, On endomorphism rings of primary abelian groups, (to appear). MR 422453
  • 2. P. Crawley, The cancellation of torsion abelian groups in direct sums, J. of Algebra 2 (1965), 432-442. MR 188293
  • 3. P. Crawley, An isomorphic refinement theorem for certain abelian p-groups, J. of Algebra 6 (1967), 376-387. MR 212085
  • 4. R. B. Warfield, Jr., Complete abelian groups and direct sum decompositions, Thesis, Harvard University, Cambridge, Mass., 1967.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12024-5

American Mathematical Society